# SDR 2001UALA01638

- Difficulty date: August 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Aircraft time: 67,026 hours, 17,648 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8800010000
- Condition: Contaminated
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST GALLEY OVEN IS SMOKING. THE MECHANIC CLEANED FOOD FOUND IN THE OVEN.  OPS CHECKED OKAY.
